Facebook Pixel
ask: 

hello ,i had unprotected sex seven days after my periods 25th june on a sunday and took postinor 2 on tuesday morning as for now am having dark red spots .could i be pregnant?

By July 1, 2016 - 5:21am
 
Rate This

Add a Comment1 Comments

Guide

Hello brihlove,

Welcome to EmpowHER. Thank you for reaching out to us for advice. The dark red spotting is most likely caused by taking Postinor 2. The pill prevents pregnancy by preventing ovulation. It can also causes changes in your menstrual cycle. Your next monthly period may start earlier or later than expected.

brihlove, for now, I think the pill worked. That will be confirmed by your next period.

Regards,
Maryann

July 1, 2016 - 7:04am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Tags

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!